# SDR AU970585

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc LTIO540F2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: L173368A
- Condition: Cracked
- Location: Engine
- Component: Lyc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CAMSHAFT LOBE CASE HARDENING CRACKED - COUNTERWEIGHT BUSHINGS WORN
